# SDR ASOA2015060413016

- Difficulty date: May 18, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK LBL 9, FS 559+95 TO FS 559+86 HAS CORROSION AROUND SCREW HOLES.  R & R TIE DOWN TRACK WITH NEW SERVICEABLE TRACK IAW SRM 51-40-11 AND AMM 20-21-00-910-801.
